# SDR AALA202507287526

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 17,568 hours, 6,612 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAVATORY ENTRY DOOR HARD TO OPEN IT AND CLOSE IT. REPLACED FORWARD LAVATORY DOOR HINGE. PER CMM 25-40-61. OPERATIONAL CHECK GOOD.
